# SDR AALA970348

- Difficulty date: February 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46994
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS FORWARD OF L1 AND L2 DOORS AND BY AFT LEFT FIRST CLASS COAT CLOSET INOPERATIVE.  REPAIRED BROKEN/SHORTED EMERGENCY FLOOR LIGHT WIRE BY PAX SEAT ROW 1AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
